MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection revealed the tip has fractured.Medical records were not provided for review.Potential cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the instrument was being used or handled at the time of the damage.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report , a follow-up report will be sent.
 
Event or Problem Description
It was reported that a final driver was worn during surgery.However, the tip was found to have fracture off when the device was evaluated by the manufacturer.Another driver was used to complete the surgery without patient impacts.

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key11574810
Report Number3003853072-2021-00022
Device Sequence Number17009457
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2649802A(11)180302
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number046W1AN00641
Device Lot NumberA2649802A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR